# SDR DALA1035469855

- Difficulty date: November 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN FS 597 LBL 45 SEAT TRACK LUGS ARE BROKEN. R & R LBL 45, SEAT TRACK STA 570-654 LOCATED DRILLED AND INSTALLED SPLICE ACA7413-505 & SPLICE PLATE ACA7414-3 IAW SRM 51-30-2 ,51-30-5 53-23-0 FIG 4, 51-10-4, 53-05, FIG 4F 51-10-3, 51-30-1.
